# SDR ASOA201711095211

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOORBOARD SUPPORT AT FS 280.00 IS CORRODED. REMOVED AND REPLACED WITH NEW SERVICEABLE FLOORBOARD SUPPORT P/N CC670-34256-3 IAW SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
